# SDR GTIA20130621354

- Difficulty date: June 21, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N588NK
- Make and model: Airbus A321-231
- Aircraft serial: 2590
- Aircraft time: 27,254 hours, 11,663 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON LT PYLON FRONT UPPER SPAR WEB, DUE TO WATER CONDENSATION AND DEBRIS IN DRAIN FILLING.  CORROSION REMOVED IAW EO 5451-1301 AND RDAS 70578644/003/2013.
